# SDR COM20363

- Difficulty date: April 19, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N704CA
- Make and model: Swrngn SA227AC
- Aircraft serial: AC704
- System (JASC): 7710 · Power Indicating System
- Part: Tq Indicator
- Part number: 2719158007
- Condition: Defective
- Location: Rt Engine
- Part time: 12,963 hours
- Stage of operation: TO
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

RIGHT ENGINE TORQUE INDICATOR FAILED DURING TAKEOFF.  REPLACED THE TORQUE INDICATOR.
